| Catalog Number |
TRM-685 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "exchange from textured to smooth".Healthcare professional later reported "rupture".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
Continued e1 -- alternate phone number: (b)(6).Continued e1 -- alternate email addresses: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h6.